# SDR SWAA2014013024681

- Difficulty date: January 9, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,151 hours, 44,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6974447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER CORRODED AT BS 727E+3 RBL 11.  R & R DOUBLER IAW DRAWING & SRM.
